Posted 4/18/2008 8:35 PM (GMT -6)
Well, unfortunately, it's pretty common to have protein in our urine. It's one of those lupus symptoms that seem to hit almost all of us. If it isn't protein we're spilling, it's white blood cells (bacteria). It sucks big time, but at least now you know what to look for next time (hopefully the next time won't be for a LONG time!)
ONe of the best things to do to ease the swelling is increase your prednisone - which you've done, and drink LOTS of water. Sometimes being a little dehydrated can cause the protein spilling. So make sure you're well hydrated all the time. I think a few days of higher pred doses will make a huge difference for you.
Have a good weekend!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus